# SDR SWAA2025092906672

- Difficulty date: August 20, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500G FWD POSITION RBL24 AT FWD CARGO COMPARTMENT.   REPLACED ANGLE-CLIP AND LOCATED BS500G FWD POSITION RBL24 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 108 REV: -.
